# SDR SIMA200712002

- Difficulty date: April 24, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 14,208 hours, 12,845 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST NOSE WHEEL STEERING WITH ELECTRICAL FAULTS DURING APU START UP.  [SUP 05-08-07]  PERFORMED ELECTRICAL RESET IAW EMB AMM 24-80-00 WITH ALL INDICATIONS NORMAL.  RETURNED AIRCRAFT TO SERVICE.
